# SDR R61A201311201253

- Difficulty date: November 20, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DOOR DAMPENER CORRODED ON AFT SERVICE DOOR.  MX R & R AFT SERVICE DOOR DAMPENER IAW 52-42-27.
